# SDR 99ZZZX584

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N615MT
- Make and model: Gulstm 500B
- Aircraft serial: 500B9112
- Engine: Lyc IO540E1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 4,493 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NR 2 CYLINDER BROKE 6 OF THE 8 STUDS HOLDING IT TO THE CRANKCASE.  THIS RESULTED IN OIL LEAK AND CYLINDER FLANGE AND SKIRT BREAKING.  TWO REMAINING STUDS AND NUTS WERE STILL SECURE.  AFTER LOSS OF OIL, OIL PRESSURE DROPPED.  ENGINE WAS CAGED AND A SAFE LANDING WAS MADE ON REMAINING ENGINE.  ENGINE WAS REMOVED FOR TEARDOWN.
